# SDR REXA200600089

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 10,246 hours, 8,872 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 8004301
- Part serial: A794
- Condition: Malfunctioned
- Location: Skew Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP FAILURE MESSAGE.  SYSTEM TROUBLESHOT DETERMINE TO BE THE SKEW DETECTION COMPUTER FAILURE.  COMPUTER CHANGED PER BOMBARDIER AMM, OPERATIONAL CHECKED GOOD.
